# SDR AALA201701039025

- Difficulty date: December 9, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 49,014 hours, 27,884 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230399200
- Condition: Corroded
- Location: Frame 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY SHEAR TIE AT FRAME 29 BETWEEN STRINGER 43 AND 44R. REPLACED THE SHEAR TIE IAW SRM A319 51-72-11.
